# SDR RAIA201903020002

- Difficulty date: March 2, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 41,514 hours, 25,750 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED 1 AND 2 OVERTEMP. R&R REFERANCE LINE BELOW CARGO FLOOR FOR HIGH TEMP THERMOSTATS. OPS CHECK GOOD.
